It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1Showing 1 - 13 of 13 for antibiotic stomach upset. (0.015 seconds)


... I am currently on a heavy duty antibiotic for an upper sinus infection. ... (5 replies)
... but am not completely sure as I still have slight headaches,and the full dose is 2 a day for 14 days. The nausea was better today. I've been taking it on a full stomach and also eating activia. ... (5 replies)
... Antiobiotics can really upset your digestive system, I know. ... (5 replies)

... They balance the bacteria in your stomach and are usually very beneficial to alleviate upset stomach caused by antibiotics. Hope you feel better soon. ... (5 replies)
... he worse! I was told to take the medication with food to avoid the nausea which I did and it didn't really help the first couple of days. I did find that when my stomach was empty is when the nausea was the worse so I kept crackers with me all the time and nibbled on them which helped a little. ... (5 replies)
... test for h pylori. and it came back positive but a low count, I have taken two week long courses of Nexium along with clarithromycin and I forget what the third antibiotic was. I feel better for the week while I am taking them and then after 2 or 3 days my symptoms return worse than ever. ... (9 replies)
... Try some Probiotics rather than acidophilus. You need the full spectrum of friendly bacteria. There are some very powerful brands out there. The one I take daily has 12 billion per 1/4 teaspoon at the time of manufacture. That is very high compared to most with only 3 to 4 billion per capsule which is equal to a 1/4 teaspoon (+/-). Try researching Jarrow brand. Also eat... (5 replies)
... So, you mean your stomach functions normally, and you no longer need the aid of mastic gum or PPI's? ... (7 replies)
... I've always had a strong stomach and never even needed tums except 2 or 3 times when I was pregnant. My worst attacks came after an egg white omelet with 2 pieces of whole wheat bread... ... (28 replies)
... that she was sensitive to dairy and had a hiatal hernia. There really was no definitive reason why she was suffering from halitosis. So, she put her on another antibiotic thinking that maybe she had bacterial overgrowth. I can't remember the name but it was sulpha based. ... (4 replies)
... Sounds like you are having a really hard time. I am just beginning the process and really feel like crap today. I feel really anxious and an on a mild antibiotic for an infection. So that and the Nexium are giving me some trouble, headache, upset stomach, etc. ... (7 replies)
Mastic Gum
Mar 9, 2007
... Gastritis as you know is an inflammation of the stomach lining. ... (25 replies)
... s of reflux. He didn't think my history of H. Pylori was much of a contributing factor, and said it was unlikely that it was even still present after such strong antibiotic treatment. ... (9 replies)


Associated Tags: acid indigestion, candida, nausea

Pages: 1

All times are GMT -7. The time now is 01:30 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!